zoloft????

Question by mommyof1bbgl: zoloft???? I'm 24 years old and I've been on zoloft for about 4 days now for postpartum anxiety/depression. I feel that the...


Question by mommyof1bbgl: zoloft????
I’m 24 years old and I’ve been on zoloft for about 4 days now for postpartum anxiety/depression. I feel that the medicine is already helping my anxiety, but I’ve been having terrible side effects such as being really tired, nauseous, headaches and sometimes i feel like my whole body aches, and i seem to be sweating more. Are these side effects common while taking zoloft? When should they go away?

Best answer:

Answer by livelifefull19
i believe they will not go away..you need to go back to your doctor and get on a different dosage or on a different med…but dont give up…getting the right med is sometimes trial and error

What do you think? Answer below!

9 Responses to “zoloft????”

  1. leyliz says:

    whatever you do DON’T get off the meds! side effects will last for about a week or more because, chances are, your doctor has you on a high dose. i am also on anti-depressants and after the first week i was just fine. it will help you, don’t worry! good job for admitting you were depressed. takes a strong person to do that.

  2. Tonia says:

    normally the side effects last for about a week…maybe a week and half. They can be pretty bad but they should go away. If they are just too much for you to handle go back to your doc and see if s/he’ll change the dosage or change the med. But no matter what antidepressant you are on you will experience side effects. Good Luck

  3. HolsBols says:

    I would refer to any info usually given when prescribed,and check to see if these are listed.also consult your gp.Many meds have side effects and can make one worse before they have begin to do the job they are meant to, but if you feel unwell, or having any adverse side effects then see your gp, or nhs direct. Get well soon and take care.

  4. daddy martinez says:

    Oh 0yes Zoloft. I was on for 4 years and I remember my first day they were bad. Side effects are normal and usually wont last. Should they become unbearable then call you doctor. DO NOT STOP TAKING YOUR MEDS always consult your doctor first.

    Good luck and take care…

  5. whabtbob says:

    Check the literature that goes with it. This may be printed on a slip that accompanies the receipt or on a folded piece of paper attached to the bottle. If none, go to a site such as http://www.drugs.com. That will give you a list of common side effects.

    It is not uncommon for the body to react strongly to a new medication, at least at the beginning. If the symptoms continue past a few more days or worsen, it’s time to call your doctor and tell him/her what you are experiencing. Perhaps it’s simply a matter of waiting a little longer, or making an adjustment in the doseage. But don’t change anything about the instructions or dosage without your doctor’s knowledge & consent.

    Hope you’ll feel better soon.

  6. xxxshannon1971xxx says:

    SOUNDS LIKE YOU ARE HAVING A ALLERGIC REACTION OR TRY TAKING AT NIGHT BEFORE BED TIME.
    I WAS ON ZOLOFT BEFORE AND IT TOOK ABOUT 4 WKS BEFORE SIDE EFFECTS WORE OFF. IT DIDNT WORK FOR ME AND MADE ME INTO A VICIOUS BITCH! I AM ON CYMBALTA NOW AND I LOVE IT!

  7. Tricia says:

    I’m on zoloft too and my doctor told me it usually takes about a month for the meds to actually work. When I first started I was getting nausea and sleeping a lot less. I mean a LOT less! Like 3 hours instead of 15! But that stopped eventually and the chronic fatigue returned… In any case tell your doctor about the side effects 🙂 good luck!
    And by the way never take zoloft before going to sleep, it keeps you awake! In the morning was recommended to me by my doctor AND the pharmacist.

  8. maddog malone says:

    zoloft and all other anti depressants are killers stop taking them immediately. People your age have been known to kill themselves because the drug makes you even more depressed.

    don’t believe me? google SSRI or anti depressants. See for yourself.

  9. jd says:

    I have been on zoloft for about 4 years, and it does make you tired at first. Once your body adjusts to the medication, that will wear off. It took me a while – maybe a month or so to feel back to normal – energy does return. I started at 25 mg first week, then 50mg. I had the dosage increased for a short period of time, and immediately felt tired from it. The sweating could be related to it – but I have found some night-sweats to be a side effect. They are infrequent, but they do occur. Everyone has different side effects, but I have found the drug to be a life saver. If you are noticing less anxiety, I would think you are on your way to feeling back to normal soon. Best of luck to you!

Leave a Reply